# SDR USAAF00009

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 715441
- Condition: Malfunctioned
- Location: Mlg Ww
- Part time: 20,734 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHS/CLT - FLT 1145 - AFTER TAKEOFF, THE LANDING GEAR WAS SELECTED UP BUT THE MAIN GEAR DID NOT RETRACT.  THE LANDING GEAR WAS CYCLED AND THE MAIN LANDING GEARS RETRACTED.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MAIN GEAR DOOR SELECTOR VALVE.  (X)
